# SDR LR7A9907

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Part number: 3701311L
- Condition: Cracked
- Location: Bs 512.64
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK BRIDGING INSPECTION, FOUND NR 2 UPPER AFT NACELLE LOWER LT CHANNEL CRACKED AT FS 512.64, PP WL -5.38.  REPAIRED BY INSTALLING REPAIR DOUBLER IAW SPAR MPP L100-404-99-004.  LAC MEA 382-53-99-006.
